MAUDE Adverse Event Report: US SURGICAL PUERTO RICO PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

US SURGICAL PUERTO RICO PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145039
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the peel-away sheath (dilator) of the device was found to be bent at the tip as it passes through the skin's entrance hole intraoperatively.It was also stated that there was a crack observed in the luer adapter.It was noted that the catheter was not repaired.There was no patient injury.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key8872470
Report Number2647580-2019-04050
Device Sequence Number16676355
Product Code MSD
UDI-Device Identifier10884521056657
UDI-Public10884521056657
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145039
Device Catalogue Number8888145039
Device Lot Number1517400096
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR